# SDR DALA12013370936

- Difficulty date: November 19, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 62,121 hours, 47,144 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 513-550
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON IS CRACKED, BS 522 L4L.   REMOVED DAMAGED AREA OF LONGERON ON BS 513-550 AT L4L.  FABRICATED AND INSTALLED LONGERON IAW SRM 51-30-2 AND 51-30-5 PG 1.
